Facebook Instagram Twitter RSS Feed Back to top

On the distribution of $α p$ modulo one for primes $p$ of a special form

In: Mathematica Slovaca, vol. 60, no. 6
T. L. Todorova - D. I Tolev
Detaily:
Rok, strany: 2010, 771 - 786
Kľúčové slová:
linear sieve, almost primes, distribution modulo one
O článku:
A classical problem in analytic number theory is to study the distribution of $α p$ modulo 1, where $α$ is irrational and $p$ runs over the set of primes. We consider the subsequence generated by the primes $p$ such that $p+2$ is an almost-prime (the existence of infinitely many such $p$ is another topical result in prime number theory) and prove that its distribution has a similar property.
Ako citovať:
ISO 690:
Todorova, T., Tolev, D. 2010. On the distribution of $α p$ modulo one for primes $p$ of a special form. In Mathematica Slovaca, vol. 60, no.6, pp. 771-786. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0045-3

APA:
Todorova, T., Tolev, D. (2010). On the distribution of $α p$ modulo one for primes $p$ of a special form. Mathematica Slovaca, 60(6), 771-786. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0045-3
O vydaní: